# SDR UIEA2021040100782

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID L/E I/B EDGE FOUND ERODED( ERODED AREA PERFORMED REPAIR AS PER SRM 51-70-07 PAR 5G REV 111 )
